# SDR 2007UALA04778

- Difficulty date: November 20, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Aircraft time: 55,990 hours, 30,603 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION OF THE E&E COMPARTMENT DOOR WAY CUTOUT CORROSION WAS FOUND IN MULTIPLE LOCATIONS ALONG THE 65-45829-505 LOWER CHORD MATING AREA FOR THE DOOR & PRESSURE SEAL AT BS 325-345 ADJACENT TO STRINGERS 28L & 28R AT WL 150 APPROX.  REPAIR ACCOMPLISHED: BLENDED OUT CORROSION. REPLACED FASTENERS IN BLENDED AREA.
